It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2002, 10:56 PM   #1
Junior Member
 
Join Date: Aug 2002
Location: Moncton, NB
Posts: 10
outsider_4_life HB User
Post blah ! Got a headache.

Yea, I was out in the sun and heat for most alot of the day. I know I shouldn't be out for too long because of my epilepsy. Now my head it hurting.

Do you people go outside during the summer for very long ??

 
Old 08-19-2002, 10:58 PM   #2
Junior Member
 
Join Date: Aug 2002
Location: Moncton, NB
Posts: 10
outsider_4_life HB User
Post

And I feel sick too as if I am gonna puke.

 
Sponsors Lightbulb
   
Old 08-20-2002, 06:35 AM   #3
Inactive
 
Join Date: Jan 2002
Location: Britain
Posts: 458
nicola76 HB User
Thumbs down

I know how you feel. I'd get headaches like that all the time before I started my meds. Anything would cause them, not just the sun. They suck!!

Take care!

Nic

 
Old 08-26-2002, 05:18 PM   #4
Junior Member
 
Join Date: Aug 2002
Location: Jasper, Alabama USA
Posts: 13
Melissa Lynne HB User
Angry

Since starting my meds... I am very heat intolerant. I don't have any idea why... because I have always spent 90% of my life outside... riding horses... flower beds... yard... etc... Now it's like... it makes me literally wanna throw up every time I get too hot. I hate it.

 
Old 08-26-2002, 07:51 PM   #5
Inactive
 
Join Date: Dec 2001
Location: USA
Posts: 143
Tattoo HB User
Post

I have read that some meds may cause a decrease in the ability to sweat. That would cause one to be more intolerant to heat. It also can cause the body temperature to rise if unable to cool itself through sweating, so do take note of your temp if you are out in the sun for a while so that you do not become overheated and possibly have a seizure as a result of the higher body temperature. If you do notice that you continue to be heat intolerant and that it coincides with starting a particular med, your doc does need to kno this. If that med is not working and is ausing you to be possibly put into jeopardy because of a side effect that possibly hinders sweating, then a change may be in order. Why take something that could put you in jeopardy especially if it does not work. Also, I need to say that sweating allows not only the body to cool, it also causes salt (Sodium- a neurotransmitter) as well as water to be lost. That is a natural mechanism so if unable to take place then those levels can also be affected. Your Medical doc should be interested in the fact that sweating may be a problem if it turns out to be a side effect. Do check thoroughly about whether you are sweating when hot or not and check the side effects of your meds thoroughly by researching for the rare side effects.Tattoo

 
Old 08-27-2002, 12:29 AM   #6
Veteran
 
Join Date: Apr 2002
Location: Williams, Az.usa
Posts: 381
Kokopelli HB User
Post

hmm really you get headaches in the sun? I don't I am allways out in the sun I rarely get headaches I used to when I was a teenager but not now that I am older.

koko
__________________
Koko

 
Old 08-28-2002, 08:16 AM   #7
Senior Member
(female)
 
Join Date: Aug 2001
Location: W, CT
Posts: 185
Krista2882 HB UserKrista2882 HB User
Post

you know what? I wonder if that's why I've been getting so many headaches from the sun this year....
I ignore the fact that the sticker on my Tegretol bottle always says to avoid long exposure to the sunlight. I know I used to get headaches from the sun once in a while, but this year it's been worse.. hmm.. I wonder if that's why... I never knew the reason why there was that sticker there...
But I'm not going to stay out of the sun... I like it too much.

~Krista
)

 
Old 08-28-2002, 11:50 AM   #8
Junior Member
 
Join Date: Aug 2002
Location: Jasper, Alabama USA
Posts: 13
Melissa Lynne HB User
Smile

I wish I could choose to deal with a headache and stay in the sun because I LOVE it. It just makes me so miserable I can't take it... I mean like on the couch for a couple hours miserable crunching on crackers. I just didn't expect all of this I guess... but I would rather cut down my time in the sun than have seizures.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
blah....choking here! iona_23 Thyroid Disorders 7 06-21-2008 12:42 AM
Feeling very blah third week of PICC fernee Lyme Disease 18 02-20-2008 08:55 AM
Blah Blah.... tat2duser Addiction & Recovery 2 12-14-2007 11:23 AM
Transfer Update - Feeling Blah jennypoo Infertility 12 10-16-2007 07:52 AM
Blah Blah pain..more pain and cervical issues Backinthesaddle Pain Management 3 06-25-2007 09:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), Prairie Fairie (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!